IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v55y2014icp33-35.html
   My bibliography  Save this article

A remark on topological robustness to bounded rationality in semialgebraic models

Author

Listed:
  • Miyazaki, Yusuke

Abstract

In this short note, we show that the compact semialgebraic class of Anderlini and Canning (2001) is topologically robust, i.e. the topological properties of the equilibrium set are preserved, deviating parameter values and introducing a small amount of bounded rationality.

Suggested Citation

  • Miyazaki, Yusuke, 2014. "A remark on topological robustness to bounded rationality in semialgebraic models," Journal of Mathematical Economics, Elsevier, vol. 55(C), pages 33-35.
  • Handle: RePEc:eee:mateco:v:55:y:2014:i:c:p:33-35
    DOI: 10.1016/j.jmateco.2014.09.008
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0304406814001189
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.jmateco.2014.09.008?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Blume, Lawrence E & Zame, William R, 1994. "The Algebraic Geometry of Perfect and Sequential Equilibrium," Econometrica, Econometric Society, vol. 62(4), pages 783-794, July.
    2. Anderlini, Luca & Canning, David, 2001. "Structural Stability Implies Robustness to Bounded Rationality," Journal of Economic Theory, Elsevier, vol. 101(2), pages 395-422, December.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yu, Jian & Yang, Zhe & Wang, Neng-Fa, 2016. "Further results on structural stability and robustness to bounded rationality," Journal of Mathematical Economics, Elsevier, vol. 67(C), pages 49-53.

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Kubler, Felix & Schmedders, Karl, 2010. "Competitive equilibria in semi-algebraic economies," Journal of Economic Theory, Elsevier, vol. 145(1), pages 301-330, January.
    2. Carlos Pimienta & Jianfei Shen, 2014. "On the equivalence between (quasi-)perfect and sequential equilibria," International Journal of Game Theory, Springer;Game Theory Society, vol. 43(2), pages 395-402, May.
    3. Van Damme, Eric, 2002. "Strategic equilibrium," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 3, chapter 41, pages 1521-1596, Elsevier.
    4. Perea y Monsuwe, Andres & Jansen, Mathijs & Peters, Hans, 1997. "Characterization of Consistent Assessments in Extensive Form Games," Games and Economic Behavior, Elsevier, vol. 21(1-2), pages 238-252, October.
    5. Fabrizio Germano, 2006. "On some geometry and equivalence classes of normal form games," International Journal of Game Theory, Springer;Game Theory Society, vol. 34(4), pages 561-581, November.
    6. Demichelis, Stefano & Ritzberger, Klaus, 2003. "From evolutionary to strategic stability," Journal of Economic Theory, Elsevier, vol. 113(1), pages 51-75, November.
    7. Borm, Peter & Vermeulen, Dries & Voorneveld, Mark, 2003. "The structure of the set of equilibria for two person multicriteria games," European Journal of Operational Research, Elsevier, vol. 148(3), pages 480-493, August.
    8. Gatti, Nicola & Gilli, Mario & Marchesi, Alberto, 2020. "A characterization of quasi-perfect equilibria," Games and Economic Behavior, Elsevier, vol. 122(C), pages 240-255.
    9. Bich, Philippe & Fixary, Julien, 2022. "Network formation and pairwise stability: A new oddness theorem," Journal of Mathematical Economics, Elsevier, vol. 103(C).
    10. Philippe Bich & Julien Fixary, 2021. "Structure and oddness theorems for pairwise stable networks," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-03287524, HAL.
    11. Balkenborg, Dieter & Vermeulen, Dries, 2019. "On the topology of the set of Nash equilibria," Games and Economic Behavior, Elsevier, vol. 118(C), pages 1-6.
    12. Pimienta, Carlos, 2010. "Generic finiteness of outcome distributions for two-person game forms with three outcomes," Mathematical Social Sciences, Elsevier, vol. 59(3), pages 364-365, May.
    13. Carlos Pimienta & Cristian Litan, 2008. "Conditions for equivalence between sequentiality and subgame perfection," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 35(3), pages 539-553, June.
    14. Meroni, Claudia & Pimienta, Carlos, 2017. "The structure of Nash equilibria in Poisson games," Journal of Economic Theory, Elsevier, vol. 169(C), pages 128-144.
    15. Pimienta, Carlos, 2009. "Generic determinacy of Nash equilibrium in network-formation games," Games and Economic Behavior, Elsevier, vol. 66(2), pages 920-927, July.
    16. Dekel, Eddie & Fudenberg, Drew & Levine, David K., 1999. "Payoff Information and Self-Confirming Equilibrium," Journal of Economic Theory, Elsevier, vol. 89(2), pages 165-185, December.
    17. Francesco Sinopoli & Giovanna Iannantuoni, 2005. "On the generic strategic stability of Nash equilibria if voting is costly," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 25(2), pages 477-486, February.
    18. Peter Vida & Takakazu Honryo & Helmuts Azacis, 2022. "Strong Forward Induction in Monotonic Multi-Sender Signaling Games," THEMA Working Papers 2022-08, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
    19. Philippe Bich & Julien Fixary, 2021. "Structure and oddness theorems for pairwise stable networks," Post-Print halshs-03287524, HAL.
    20. Predtetchinski, Arkadi, 2009. "A general structure theorem for the Nash equilibrium correspondence," Games and Economic Behavior, Elsevier, vol. 66(2), pages 950-958, July.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:55:y:2014:i:c:p:33-35. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.